MAUDE Adverse Event Report: ETHICON INC. BLAKE CARDIO CONNECTOR 1:1; CATHETER, IRRIGATION

ETHICON INC. BLAKE CARDIO CONNECTOR 1:1; CATHETER, IRRIGATION
Catalog Number BCC1
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a patient underwent cardiovascular surgery on an unknown date and a cardio connector was used.It had been managed waste fluid in the icu, the drain because of the air leak, it was found that a small hole.It had been a possibility of leak, so replaced the new product.It was not health injury.Further details are not provided.There were no adverse consequences to the patient.Additional information has bee requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: h6 component code: g07002 - device not returned.Additional information has been requested and received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.What is the lot number of each involved component (blake drain and cardio connector)unk.Please clarify, where was the hole found (blake drain or cardio connector)? blake drain.Did the drain and/or cardio connector come in contact with surgical instruments, surgical needles, sutures, sharp objects at any time? unk, but it seemed to be come in contact with any object from domestic investigation.Please perform and document the follow up attempt for product return.We will ship the device soon.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.As the lot number for the device involved in the event was not provided, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).H3 evaluation: documents review : not applicable, as lot number of the complaint was unknown, hence, batch history review was not performed.Retention sample review : not applicable, as lot number of the complaint was unknown, hence, retention sample review was not performed.Complaint sample review : one complaint sample was received for evaluation, product was inspected visually below are detailed observations: 1.A large size drain was also received with degania's drain (connected with connector).2.There was a mark visible on the round drain surface, while inspected that mark under magnification, a deep cut was visible.Results of impacted product : as no separate connector was received, only a pre-fixed connector was received (connecting a large dia size drain & drain).While inspected that connector, no negative observation was identified as per standard practice, 100 % functional test and 100% visual inspection was carried out, visually.Before and after packing of finished goods, prior to the product release.There was no scope to miss such claimed defect, at manufacturing / release stage.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
BLAKE CARDIO CONNECTOR 1:1
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
DEGANIA INDIA
251, sector-6, imt manesar
gurugram 12205 2
IN   122052
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key19498418
Report Number2210968-2024-05992
Device Sequence Number6652298
Product Code GBX
UDI-Device Identifier10705031023314
UDI-Public10705031023314
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
CL I EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBCC1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by Manufacturer07/10/2024
08/07/2024
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date08/05/2024
08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown